# SDR CALA2017102703811

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 101,715 hours, 15,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 22-26 AISLE EMERGECNY LIGHT FOUND DIM.   THE POWER SUPPLY BATTERY M1209 WAS REPLACED AND OPS TESTED NORMAL IAW AMM 33-51-07.
